# SDR DALA2025071005210

- Difficulty date: July 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N395DZ
- Make and model: Airbus A321-211
- Aircraft serial: 9126
- Aircraft time: 18,856 hours, 8,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3095, CORROSION LOWER SILL LOCATED BETWEEN FR68 AND STR23L AT AFT GALLEY AR EA (SSI 534147). CORRECTIVE ACTION: PERFOMED PERMANENT REPAIR ON LOWER SILL LOC.FR 68 LH AT LEVEL STR23L AFT GALLEY AREA AS PER A321 SRM 53-41-14-300-001, MEASURE OF CORROSION WAS: P1 L= 0.470 IN, W= 0.425 IN D= 0.033 IN, P2 L=0.715 IN, W= 0.530 IN D= 0.033. (LP 1073483)
